# SDR P5CA2016010800002

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,097 hours, 2,010 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQUIPMENT EXHAUST FAN 2.  RECYCLED AFT EQUIPMENT EXHAUST FAN 2 CCB, THEN EXHAUST FAN 2, CHECKED OK.  ERASED STS MSG IAW AMM 21-58-00-705-123-008.
